# SDR HNAA2025103100729

- Difficulty date: October 29, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 54,949 hours, 52,602 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 01059292
- Condition: Odor
- Location: Zone 200
- Part time: 49,482 hours, 44,738 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON ENTERING FLT DECK ELECTRICAL BURNING SMELL WITH CA MFD FLICKERING ON AND OFF.  R & R IAW AMM 34-22-01. OPS CHECKED GOOD, ACFT OK FOR SERVICE.
